# SDR DXTA2015070206038

- Difficulty date: July 1, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 7,652 hours, 5,964 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE USING BRAKES AT ANY TIME, BRAKES THUMP & MOMENTARILY LOCK UP.  PIN LENGTH IS GOOD & NO ANNUNCIATION WAS NOTICED.   REMOVED LT & RT WHEEL ASSEMBLIES, INSPECTED RT BRAKES WITH NO DEFECTS NOTED.  INSPECTED LT BRAKES WITH NO DEFECTS NOTED.  CLEANED LT & RT BRAKE ASSEMBLIES.  REINSTALLED WHEEL ASSEMBLIES.  TAXIED ACFT & PERFORMED OPS CHECK OF BRAKES WITH NO DEFECTS NOTED.  ALL WORK PERFORMED IAW AMM 32-40-00.  NO FURTHER ACTION REQUIRED.
